Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Maximal weak-$ \sp{\ast} $ Dirichlet algebras


Author: Paul S. Muhly
Journal: Proc. Amer. Math. Soc. 36 (1972), 515-518
MSC: Primary 46J15
MathSciNet review: 0317056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to demonstrate, in the context of weak-$ ^ \ast $ Dirichlet algebras, the interdependence of a number of properties possessed by the space of bounded analytic functions in the open unit disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15

Retrieve articles in all journals with MSC: 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0317056-X
PII: S 0002-9939(1972)0317056-X
Keywords: Weak-$ ^\ast$ Dirichlet algebra, maximal, $ {H^p}$ spaces, unitary operator, spectral projections
Article copyright: © Copyright 1972 American Mathematical Society